Login New user?  
Quantum Physics Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 3

 

 

Travelling Wave Solutions for Baroclinic Potential Vorticity Equation, Vol. 3, No. 3 (Dec. 2014), PP:29-31

Download

Authors:
Abdul-Majid Wazwaz - Department of Mathematics, Saint Xavier University, IL 60655, Chicago, USA

 

The Modified Simplest Equation Method for Finding the Exact Solutions of Nonlinear PDEs in Mathematical Physics, Vol. 3, No. 3 (Dec. 2014), PP:33-36

Download

Authors:
M. Akbari - Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved